# SDR 07FDEA00472

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T6511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FOUND SEAT TRACK NR 2 LT FR 67 IS CORRODED AND GOUGED.  REPAIRED SEAT TRACK IAW A310 SRM 53-10-16 FIG 208 SHEET 1.  SPLICE REPAIR.
